It is the bonus side effect from taking hormonal BCP. The lining in the uterus is not as built up so there is less to shed.
can you start to bleed after just taking one contraceptive pill?
No. What you had was called a 'Withdrawl Bleed'. Had you taken the pill for the entire duration of the course (21 days) you would have had a longer withdrawl bleed. If you have now discontinued taking the pill you will have a regular period shortly, which may be slightly heavier than you would normally have.
Hello, You will experience a withdrawal bleed within 2 weeks of stopping the pill. 2-4 weeks after the withdrawal bleed your period will arrive.
You will bleed for the following reasons: * Missed pill(s) * Pregnancy * Recently took MAP * UTI
There are pills than can make you bleed less and there is of course also the birth control pill which not only regulates but often make women bleed less. Check out the pharmacy or speak to your doctor.
The birth control pill can make the lining of the uterus thinner, and so you don't bleed as much during the pill-free week. Sometimes it's just spotting.
Cerazette is a progestin-only birth control pill.Cerazette is an estrogen-free, progestogen-only oral contraceptive pill (BCP).
Breakthrough bleeding on the mini pill is very common, especially if you don't take the pill at the same time everyday or miss a pill.
A pill to stop your pregnancy means you had an abortion.It is very normal to bleed a lot during an abortion, this is the pregnancy expelling itself.
When you're on the birth control patch, the patch provides a constant level of progestin and estrogen. When those hormone levels drop, withdrawal bleeding occurs. That's why you bleed during your pill-free week, and why you may bleed if you have a patch fall off.
No this isn't normal. See your doctor about changing the pill.